# SDR GTIA020942

- Difficulty date: July 7, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - THREE DENTS UNDER AFT CARGO DOOR LOWER FUSELAGE TWO DENTS APPROX 4 INCHES LONG BY .125 INCHES DEEP 1 DENT APPROX 3 INCHES LONG BY .125 INCHE DEEP.  REMOVED DAMAGE AREA.  FABRICATED OF THE 3, 5, 7, 9, 11, 13 AND 15.  INSTALLED REPAIR PART.  (M)
